T Nation

Massive Depression / OCD / Upset Thoughts - Urgent


#1

Been feeling terrible lately, came off tamoxifen 10mg about two weeks ago and I feel like I want to cry every other hour or so. Was getting terrible joint pain on Tamoxifen. Feel sad, and clinically depressed.

Been popping Xanax just to sleep because I’m so wired.

Could this be side effects of my E2 being sky high now? Any idea how long to normalize. I’m on no other protocol.


#2

Can you get labs done?

Have you ever seen the HPTA restart sticky?

The stickies are now linked from here: About the T Replacement Category

You have many topics. I do not know where to start to see background info.


#3

KSMan, thanks for reply. I just read the HPTA restart, my guess is my E2 is sky high right now from dropping the Tamoxifen so suddenly after 4 weeks on and I did not taper. I called uro to order labs since I cant do on my own in NY. Guess I’ll have to ride the rollercoaster from here on out.


#4

I have had labs done privately in New York. I bought a panel from Life Exrension, they sent me a packet, Quest drew blood, I mailed the package back 5-6 days later I got results in my email.

I believe Privatemedlabs or something like that also does labs.